# SDR SWAA2021052675653

- Difficulty date: May 22, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 45,875 hours, 27,509 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DAMAGE TO RH OUTBOARD HORIZONTAL STAB.  REMOVED RT HORIZONTAL STAB IAW AMM 27-41-11. INSTALLED RT HORIZONTAL STAB IAW MM 27-41-11 UP TO AND INCLUDING STEP 3. F.(6). (D) 4.  COMPLETED INSTALLATION OF RT HORIZONTAL STAB, ALL TASKS COMPLETED IAW AMM 27-41-11.
